# SDR SIMA20010792

- Difficulty date: March 20, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 2600 · Fire Protection System
- Part: Detector
- Part number: 72111211000
- Part serial: A4304
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - FOUND LAVATORY SMOKE INDICATOR ILLUMINATED ON CENTRAL WARNING PANEL.  REMOVED AND REPLACED IAW SAAB AMM 26-13.  OPS CHECK GOOD.  (M)
